# SDR UIEA2021081601810

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 83,362 hours, 12,152 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: 17140
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMP. WASH OF #2 ENG, STARTER FAILED.( REMOVED AND REPLACED #2 ENG STARTER IAW AMM 80-11-01. OPS CHECK GOOD. NO FAULTS AT THIS TIME. PERFORMED ENGINE RUNS IAW 71-00-00 IAW AMM. )
